Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 75, Issue 6(456)  


Iterated Laurent series over rings and the Contou-Carrère symbol
S. O. Gorchinskiy, D. V. Osipov
3
Quasi-classical approximation for magnetic monopoles
Yu. A. Kordyukov, I. A. Taimanov
85
The Dickman–Goncharov distribution
S. A. Molchanov, V. A. Panov
107
Spinning tops and magnetic orbits
S. P. Novikov
153
Mikhail Aleksandrovich Shubin (obituary)
M. Braverman, V. M. Buchstaber, M. Gromov, V. Ivrii, Yu. A. Kordyukov, P. Kuchment, V. Maz'ya, S. P. Novikov, T. Sunada, L. Friedlander, A. G. Khovanskii
162

Brief Communications
Bifurcations in spatially distributed chains of two-dimensional systems of equations
S. A. Kaschenko
171
Eliminating Higher-Multiplicity Intersections, III. Codimension 2
S. Ya. Avvakumov, U. Wagner, I. Mabillard, A. B. Skopenkov
173
Lowest-degree triple Massey products in moment-angle complexes
J. Grbić, A. Linton
175
Slide complexes and subword complexes
E. Yu. Smirnov, A. А. Tutubalina
177

Mathematical Events
Valerii Vasil'evich Kozlov (on his 70th birthday)
S. V. Bolotin, A. V. Borisov, A. V. Karapetyan, B. S. Kashin, E. I. Kugushev, A. I. Neishtadt, D. O. Orlov, D. V. Treschev
179
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021